# SDR ASAA2024080851821

- Difficulty date: August 8, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 71,722 hours, 37,852 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146A1300U3
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, FRAME SPLICE STA 787 O/B OF SHEILD PANEL IS CORRODED. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT OFF LIMITS,REMOVED AND REPLACED FRAME SPLICE ON AFT PIT STA 787 IAW B737-700 SRM 51-40-02-0G-0W=1" O=0.063" R=0.053" L=1" D=.010".
